# SDR A6WA201542893

- Difficulty date: July 2, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 32,210 hours, 30,466 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, RECEIVED NOSE DOOR OPEN & GEAR DISAGREE RED WARNING.  MAIN GEAR INDICATED UP WHILE NOSE GEAR REMAINED DOWN & INDICATED GREEN DOWN MSG.  REMAINED UNTIL WE PUT THE GEAR HANDLE DOWN, 5 - 7 MINUTES, IAW QRH, LANDED NORMALLY.  NO OBVIOUS DAMAGE TO NOSE GEAR.  SEE 257464 4 FOR HYD 3A PUMP MEL.
